Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 71, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 28, 2016, 6:13 PM CDT for Childress County, Hall County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2016, 6:13 PM CDT (23:13 UTC)
- Expired
- Apr 28, 2016, 7:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Childress County, TX, Hall County, TX
The radar
The Altus AFB radar (KFDR), 118 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 6:25 PM CDT | TSTM WND DMG | 3 S Estelline, TX | LOTS OF TREE LIMBS DOWN... WIND GUSTS ESTIMATED TO BE AROUND 60 MPH. |
| Apr 28, 6:25 PM CDT | HAIL 1 | 3 S Estelline, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 3:46 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
702
WUUS54 KLUB 282313
SVRLUB
TXC075-191-290000-
/O.NEW.KLUB.SV.W.0071.160428T2313Z-160429T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
613 PM CDT THU APR 28 2016
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS...
EASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 700 PM CDT
* AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTHWEST OF TELL...OR 14 MILES WEST OF CHILDRESS...MOVING EAST AT
40 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND
FUNNEL CLOUDS. AN UNCONFIRMED TORNADO WAS REPORTED NEAR TURKEY
SHORTLY BEFORE 6 PM AND THE STORM CONTINUES TO EXHIBIT STRONG MID
LEVEL ROTATION.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHILDRESS...TELL...KIRKLAND...ESTELLINE AND PLASKA COMMUNITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3433 10000 3433 10058 3464 10069 3475 10020
3475 10000
TIME...MOT...LOC 2310Z 254DEG 33KT 3446 10051
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
264 follow-up statements
964
WWUS54 KLUB 282325
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
625 PM CDT THU APR 28 2016
TXC075-191-290000-
/O.CON.KLUB.SV.W.0071.000000T0000Z-160429T0000Z/
CHILDRESS TX-HALL TX-
625 PM CDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CHILDRESS AND NORTHEASTERN HALL COUNTIES...
AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF
CHILDRESS...MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHILDRESS...TELL...KIRKLAND AND ESTELLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3433 10000 3434 10041 3464 10059 3475 10020
3475 10000
TIME...MOT...LOC 2324Z 254DEG 33KT 3450 10035
HAIL...1.50IN
WIND...60MPH
$$
26285
WWUS54 KLUB 282333
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
633 PM CDT THU APR 28 2016
TXC075-191-290000-
/O.CON.KLUB.SV.W.0071.000000T0000Z-160429T0000Z/
CHILDRESS TX-HALL TX-
633 PM CDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CHILDRESS AND EAST CENTRAL HALL COUNTIES...
AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHILDRESS...
MOVING EAST AT 40 MPH. QUARTER SIZE HAIL AND DAMAGING
WINDS WHICH CAUSED BROKEN TREE BRANCHES WERE REPORTED IN THE CITY OF
ESTELLINE. SPOTTER PHOTOGRAPHY SUGGESTS WINDS OF 60 MPH ARE TO BE
EXPECTED WITH THIS STORM ALONG WITH LOCALLY DENSE BLOWING DUST.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHILDRESS...TELL...KIRKLAND AND ESTELLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3433 10000 3434 10041 3463 10054 3475 10020
3475 10000
TIME...MOT...LOC 2330Z 254DEG 33KT 3451 10029
HAIL...2.50IN
WIND...60MPH
$$
26569
WWUS54 KLUB 282342
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
642 PM CDT THU APR 28 2016
TXC191-282351-
/O.CAN.KLUB.SV.W.0071.000000T0000Z-160429T0000Z/
HALL TX-
642 PM CDT THU APR 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HALL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3433 10000 3434 10041 3439 10042 3467 10042
3475 10020 3475 10000
TIME...MOT...LOC 2341Z 245DEG 28KT 3459 10025
$$
TXC075-290000-
/O.CON.KLUB.SV.W.0071.000000T0000Z-160429T0000Z/
CHILDRESS TX-
642 PM CDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CHILDRESS COUNTY...
AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
CHILDRESS...MOVING NORTHEAST AT 30 MPH. THIS STORM PRODUCED QUARTER
SIZE HAIL IN ESTELLINE.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHILDRESS...TELL AND KIRKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3433 10000 3434 10041 3439 10042 3467 10042
3475 10020 3475 10000
TIME...MOT...LOC 2341Z 245DEG 28KT 3459 10025
HAIL...1.75IN
WIND...60MPH
$$
26059
WWUS54 KLUB 282350
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
650 PM CDT THU APR 28 2016
TXC075-290000-
/O.CON.KLUB.SV.W.0071.000000T0000Z-160429T0000Z/
CHILDRESS TX-
650 PM CDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CENTRAL CHILDRESS COUNTY...
AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST
OF DODSON...OR 13 MILES NORTH OF CHILDRESS...MOVING EAST AT 40 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHILDRESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3440 10000 3444 10034 3470 10034 3475 10020
3475 10000
TIME...MOT...LOC 2350Z 254DEG 33KT 3461 10016
HAIL...2.00IN
WIND...60MPH
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:42 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Apr 28, 2:42 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 242 PM CDT THU APR 28 2016 .SHORT TERM... MOISTURE RETURN HAS BEEN FAIRLY ROBUST WITH THETA-E AXIS EXTENDING JUST WEST OF THE US-87 I-27 CORRIDOR THENCE CURVING BACK A BIT NORTHWEST TOWARD DIMMITT. CUMULUS HAS DEVELOPED ALONG THE WESTERN EDGE OF THE AXIS AND THIS IS AN AREA WHICH IS HINTED AT FOR INITIATION BY MANY OF THE HIGHER RESOLUTION NWP SOLUTIONS. OVER THE PAST SEVERAL HOURS...THE THETA-E RIDGE HAS BECOME A BIT MORE N/S ORIENTED AND WHILE THE ORIENTATION OF THE MID LEVEL FLOW IS NOT NEARLY AS NORMAL TO THE SURFACE BOUNDARY...IT SHOULD REMAIN FAVORABLE FOR DISCRETE CONVECTION. WINDS CONTINUE TO BACK ESPECIALLY ACROSS THE NORTHEASTERN SOUTH PLAINS AND NORTHERN ROLLING PLAINS GIVEN PRESSURE FALLS TO OUR WEST IN RESPONSE TO APPROACHING UPPER LEVEL LOW. THIS WILL HELP TO INCREASE LOW LEVEL HELICITY AND ENHANCE RISK OF LOW LEVEL ROTATION. 0-1KM SHEAR IS NOT TERRIBLY IMPRESSIVE THIS AFTERNOON BUT DOES RAMP UP SHARPLY FOR THE SECOND ROUND OF SEVERE CONVECTION TONIGHT. HAVE INCREASED POPS FOR THIS AFTERNOON ACROSS THE EASTERN PART OF THE CWFA ALONG WITH ATTENDANT MENTION OF SEVERE. THREAT OF BASEBALLS/70MPH/TORNADOES CONTINUES TO LOOK REASONABLE. OVERALL A GUARDED VIGILANCE OF WEATHER CONDITIONS REMAINS WARRANTED THIS AFTERNOON AND OVERNIGHT. .LONG TERM... AN UNSETTLED PATTERN OF WEATHER WILL CONTINUE IN THE LONG TERM FORECAST. A COLD FRONT WILL SWEEP THROUGH THE REGION FRIDAY NIGHT RELIEVING THE AREA OF DRY CONDITIONS WEST OF THE DRYLINE. THIS FRONT COMBINED WITH A WEAK SHORT WAVE ALOFT MAY BE ABLE TO INITIATE SOME CONVECTIVE ACTIVITY IN EASTERN NEW MEXICO TOWARDS THE TEXAS/NEW MEXICO BORDER. HOWEVER...STORMS WOULD LIKELY HAVE A DIFFICULT TIME MAINTAINING THEMSELVES GIVEN AN AREA OF UPPER LEVEL CONVERGENCE ASSOCIATED WITH THE UPPER LEVEL JET STREAK OVERHEAD. ADDITIONAL SHORT WAVES WILL CONTINUE TO ROTATE AROUND A NEARLY STATIONARY UPPER LEVEL LOW IN EASTERN COLORADO THIS WEEKEND. THE NEXT WEAK SHORT WAVE WILL ARRIVE SATURDAY NIGHT COUPLED AGAIN WITH ANOTHER COLD FRONT WHICH MAY AGAIN BRING IN SOME CONVECTION FROM THE WEST. RIDGING ALOFT WILL QUICKLY FOLLOW THIS SHORT WAVE SO PROSPECTS FOR CONVECTIVE DEVELOPMENT ARE LOW. THE NEXT UPPER LEVEL SYSTEM WILL DROP DOWN THE CASCADES AND SIERRA NEVADA RANGES INTO SOUTHERN ARIZONA ON SATURDAY AND SUNDAY. THIS WILL CAUSE UPPER FLOW LOCALLY TO BACK TO THE SOUTHWEST AHEAD OF THIS SYSTEM. THIS SYSTEM WILL WEAKEN AS IT MOVES OUT OF THE SOUTHWESTERN US NEXT WEEK BUT BEST CHANCES FOR CONVECTION LOOK TO BE SUNDAY AND MONDAY. LIFT WILL BE DRIVEN BY SHORT WAVES OUT AHEAD OF THIS TROUGH AND MOIST ISENTROPIC ASCENT. WE WILL GENERALLY BE UNDER COOL EASTERLY FLOW TO START OFF NEXT WEEK IN THE WAKE OF THE COLD FRONT ON SATURDAY. THIS WILL ALSO KEEP TEMPERATURES UNSEASONABLY COOL KEEPING PROSPECTS OF SEVERE STORMS LOW. AFTER THIS SYSTEM EXITS...WE WILL BE UNDER UPPER LEVEL RIDGING FOR THE MIDDLE PART OF NEXT WEEK. ALTHOUGH MODELS HAVE INDICATED THE POTENTIAL FOR NORTHWEST FLOW STORMS IN THIS PATTERN. && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 26/01
Hazardous weather outlook, Apr 28, 11:26 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1126 AM CDT THU APR 28 2016 TXZ021>044-291630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1126 AM CDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID TO LATE AFTERNOON ALONG OR NEAR A LINE FROM POST TO LUBBOCK TO DIMMITT AND THEN MOVE EAST AND NORTHEAST INTO THE ROLLING PLAINS...NORTHEASTERN SOUTH PLAINS...AND SOUTHERN TEXAS PANHANDLE. LARGE HAIL TO THE SIZE OF BASEBALLS...WIND GUSTS TO 70 MPH...AND TORNADOES WILL BE POSSIBLE. A SECOND ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING INTO THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 28, 5:25 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
525 PM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL TURKEY 34.39N 100.90W
04/28/2016 E1.00 INCH HALL TX CO-OP OBSERVER
&&
EVENT NUMBER LUB1600106
MCONDERLocal storm report, Apr 28, 5:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
533 PM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 6 SSW FLOYDADA 33.90N 101.38W
04/28/2016 E2.00 INCH FLOYD TX STORM CHASER
&&
EVENT NUMBER LUB1600107
MCONDERLocal storm report, Apr 28, 5:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
543 PM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL FLOYDADA 33.98N 101.34W
04/28/2016 E0.88 INCH FLOYD TX STORM CHASER
&&
EVENT NUMBER LUB1600108
MCONDERLocal storm report, Apr 28, 5:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
544 PM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 5 S FLOYDADA 33.91N 101.34W
04/28/2016 E1.75 INCH FLOYD TX EMERGENCY MNGR
&&
EVENT NUMBER LUB1600109
MCONDERLocal storm report, Apr 28, 5:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
551 PM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 2 E FLOYDADA 33.98N 101.30W
04/28/2016 E1.50 INCH FLOYD TX STORM CHASER
&&
EVENT NUMBER LUB1600110
MCONDERLocal storm report, Apr 28, 5:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
555 PM CDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 3 E FLOYDADA 33.98N 101.28W
04/28/2016 E2.00 INCH FLOYD TX STORM CHASER
&&
EVENT NUMBER LUB1600111
MCONDERThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 4:23 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale | 37 min |
| Apr 28, 4:49 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 41 min |
| Apr 28, 4:56 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Lubbock | 49 min |
| Apr 28, 5:29 PM CDT | Severe Thunderstorm Warning | LUB | Hall, Motley | 46 min |
| Apr 28, 5:38 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 37 min |
| Apr 28, 6:07 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 23 min |
| Apr 28, 6:22 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 38 min |
| Apr 28, 6:55 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 35 min |
| Apr 28, 6:58 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.